VocalFest 2017			
	"Bringing Barbershop to Life"		
Time	ACTIVITY	Room	
	FRIDAY, September 15th		
4:00 - 6:00 PM	PVIs with Regional Faculty (Faculty to be determined)	TBD	
4:00 - 6:30 PM	RCC/CCL Meetings (RCC 5pm - 6pm, CCL 6pm - 6:30pm)	Whippany	
5:00 PM - 9:00 PM	Boutique	Troy Hills	
6:00 PM -7:00 PM	DCP Testing with DCP Coordinator Christine Estrada	Randolph	
8:00 PM -9:15 PM	Welcome - Introductions by Harriette Walters, Education Coordinator	Grand Ballroom	
8:30 PM - 9:30 PM	The Showmanship Category - Peggy Gram Quartet Showcase - part 1 with Sharon Vitkovsky, Quartet Coordinator (this is for quartets only)	TBD	
9:30 PM - 10:00 PM	Quartet Showcase - part 1 with Sharon vickovsky, Quartet Coordinator (this is for quartets only) Quartet Showcase - part 2 (quartets will perform)	TBD	
10:00 PM - 10:30 PM	Regional Chorus Rehearsal - Director Peggy Gram	Whippany	
10:30 PM - 11:30 PM	Region 15 Mixer - Mingle and mix with your fellow region 15 members	Living Room	
	SATURDAY, September 16th		
7:00 AM - 8:45 AM	Breakfast on your own		
9:00 AM - 4:45 PM	PVIs with Regional Faculty (Faculty to be determined)	TBD	
All Day	Boutique	Troy Hills	
9 -9:15 AM	Welcome, Roll Call and Introductions - Harriette Walters, Education Coordinator & Beth Fulton, Membership Coordinator	4	
9:15 - 10:30 AM	Regional Song - TBD Warming Una The Have and Why Paggy Cram	4	
9:15 - 10:30 AM 10:30 - 10:45 AM	Warming Up: The How and Why - Peggy Gram	Grand Ballroom	
	15 MINUTE BREAK Pagianal Sang, TRD	1	
10:45 AM - Noon	Regional Song - TBD Guess Who?: Characterization and How to Achieve It - Peggy Gram	1	
NT	Lunch on own		
Noon - 1:00 PM	Directors, Team Coordinator/Presidents Lunch with Barbara Wright, Regional TC	Boonton	
1:00 PM - 2:00 PM	Regional Chorus Rehearsal	Whippany	
2:00 PM - 2:15 PM	15 MINUTE BREAK		
2:15 PM - 3:30 PM	Regional Song - TBD	Grand Ballroom	
3:30 PM - 3:40 PM	Choreography that Makes Musical Sense - Peggy Gram 10 MINUTES TO MOVE TO MINI CLASSES		
3.30 1 W - 3.40 1 W	Mini Classes	Breakout rooms	
	Quartet Meeting with Sharon Vitkovsky, Quartet Coordinator	Dover	
3:40 PM - 4:25 PM	Tag Singing - Scott Brannon and Jean Schoenlank	Madison	
	Who The Heck Are We, Anyway?: CORE Values and Leadership (for TCs and leaders) - Barbara Wright, Team Coordinator	Morristown	
	What's a 1099?: Your Finance Questions Answered (for leaders and Finance Coordinators) - Mary Connelly, Financial Manager	TBD	
	How to Build a Good Sweet Adeline: Member Retention - Beth Fulton, Membership Coordinator and Jenn Hunter, Communication	TBD	
	Coordinator		
4:45 PM - 5:15 PM	Directors Session with Peggy Gram Regional Chorus Rehearsal	Whippany Grand Ballroom	
	Regional Chorus Renearsal	Grand Daniooni	
	SATURDAY EVENING FESTIVITIES		
6:00 PM -7:00 PM	Colchaste 25 Vegre with the Vegre Singers Foundation for a \$5 denotion year on sing a sone with "Livet 4" to support the VSE	Outside of Grand	
0.001111 7.00 1111	Celebrate 25 Years with the Young Singers Foundation - for a \$5 donation you can sing a song with "Just 4" to support the YSF	Ballroom	
	Dinner and Love Gift Celebration with performances by:		
	Region 15 Chorus, Director Peggy Gram		
	Sirens of Gotham, Hostess Chorus Directed by Sarah Clay Lindvall	4	
7:00 PM - 11:00 PM	Evergreen Chorus, Directed by Carole Argulewicz - representing Region #15 in the Harmony Classic in Las Vegas	Grand Ballroom	
	Harmony, Region #15 2017 Champion Quartet		
	Spirit of Syracuse, Directed by Kay Crawford - representing Region #15 as a Wildcard in Las Vegas Greater Nassau Chorus, 2016 Regional Champion Chorus directed by Master Director 700 Harriette Walters - representing Region	+	
	#15 in Las Vegas		
	SUNDAY, September 17th		
8:15 AM - 9:30 AM	Breakfast	1	
9:30 AM - 11:00 AM	Regional Song - TBD	Grand Ballroom	
11:00 AM - Noon	Characterization Wrap Up - Peggy Gram	+	
11:00 AW - NOON	Weekend Close & How We Sang Today - Directed by Harriette Walters		
	ADDITIONAL INFORMATION FOR STAFF, HOST CHORUS, SoSC, HARMONY, EC & GNC		<u> </u>
5.40 (.00 P) (SATURDAY, September 9th		
5:40-6:00 PM	Riser Rehearsal for Sirens of Gotham	-	
6:00-6:20 PM	Riser Rehearsal for Evergreen	Grand Ballroom	
6:20-6:40 PM	Riser Rehearsal for Spirit of Syracuse	-	
6:40-7:00 PM	Riser Rehearsal for Greater Nassau Chorus		
	Rooms Available for Performers Prior to Performance		
	Spirit of Syracuse	GB South	
6:00 PM - 11:00 PM	Harmony Evergreen	Madison Dover	
11.00 1 141	Evergreen Sirens of Gotham	Morristown	
	Greater Nassau	Rand/Whip	
	SUNDAY, September 20th		
Noon - 1 PM	Post Conference Meeting, Hostess Chapter, Event Staff, EDC & EVC	Chatham	